PSL        esarms.com
bannednutrition.com
Page 1 of 2 12 LastLast
Results 1 to 10 of 17

Thread: First cycle...SLEEPLESSNESS

  1. #1

    First cycle...SLEEPLESSNESS

    Male 24
    6í0
    195-200lbs
    18-20% body fat

    Just started my first cycle Iím running test cyp

    My concern/question:
    My first two doses
    1st 250mg Monday
    2nd 375mg following Monday
    My thought process with this is it is my first cycle so Iím just introducing it to my body to see how I react

    After each does sleep has been somewhat restless
    And some sweating

    Just wanted to know if it is normal for these side effects at first

  2. #2
    I could see maybe a bit of sweating but you should be sleeping better now. At least, as good as before. Maybe you're just nervous/anxious about the new cycle and that interfering with your sleep. Just calm down, take some melatonin for couple nights and see if that helps. If not, come back and see what people say. Maybe some blood work etc should be considered at that point

  3. #3
    Ok thank you.
    I definitely could see me being nervous about it and being self conscious about the decision to start taking test.

    I will say I have been dreaming and before I started my cycle I would rarely dream.

    Thank you

  4. #4
    Hormonal changes... Very normal. Try to keep your dosages the same and keep the same injection frequency. Keeping things stable is key.

  5. #5
    Quote Originally Posted by MajorchipHazard21 View Post
    Ok thank you.
    I definitely could see me being nervous about it and being self conscious about the decision to start taking test.

    I will say I have been dreaming and before I started my cycle I would rarely dream.

    Thank you
    I 2nd what cbbram said. Also, MAYBE if ur dreaming now, maybe ur resting/sleeping super hard in a small time frame and your body isnt used to it. Hence waking u up. Still say you'll probably level out in a couple days and be fine. Cbbram probably hit the nail on the head

  6. #6
    If youíre just testing your reaction why are you bumping the dose up as you go??? Donít do that. Test shouldnít be doing that to you but tren will. Where did you get your gear?


    Sent from my iPhone using Tapatalk

  7. #7
    I sweat like that on my first Test cycle. Like I said it's just hormonal changes. When you stabilize in a couple of weeks it will go away. When you come off and during PCT it will probably happen again. Same with sleep. Tren is a whole different level. I sweat on Deca also.

  8. #8
    I dunno maybe itís possible but Iíve never heard of test doing that.


    Sent from my iPhone using Tapatalk

  9. #9
    Quote Originally Posted by JackSteel View Post
    I dunno maybe itís possible but Iíve never heard of test doing that.


    Sent from my iPhone using Tapatalk
    It not about the compound it about the hormonal changes.

  10. #10
    Thanks for the for the feedback guys.

    To answer your question I wanted to see if I was allergic to the oil used. Make sure if I had any immediate side effects I had worry about. So since everything seems to be ok, Iím dosing at 375mg 2 a week now

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •